Alert archive / Georgia / Severe Thunderstorm Warnings in 2024
Severe Thunderstorm Warning 196, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jul 29, 2024, 7:48 PM EDT for Carroll County, Haralson County, Georgia. It was in force for 27 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 29, 2024, 7:48 PM EDT (23:48 UTC)
- Expired
- Jul 29, 2024, 8:15 PM EDT
- In force
- 27 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Carroll County, GA, Haralson County, GA
The radar
The Atlanta radar (KFFC), 71 km from the middle of the area, began a volume at 23:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 29, 8:03 PM EDT | TSTM WND DMG | 2 Nnw Carrollton, GA | Tree down on road at intersection of Beulah Church Road and Old Breman Road. |
| Jul 29, 8:03 PM EDT | TSTM WND DMG | 2 Nw Mount Zion, GA | Corrects previous tstm wnd dmg report from 2 NW Mount Zion. Tree down on road near the intersection of HWY 16 and Harper Lane. |
| Jul 29, 8:03 PM EDT | TSTM WND DMG | 2 Nw Mount Zion, GA | Two trees on road near the intersection of HWY 16 and Harper Lane. |
| Jul 29, 8:03 PM EDT | TSTM WND DMG | 3 Wsw Carrollton, GA | Tree down at West HWY 166 and Sunrise Circle. |
| Jul 29, 8:03 PM EDT | TSTM WND DMG | Carrollton, GA | 5 trees down on roadways in Carollton city limits. |
| Jul 29, 8:03 PM EDT | TSTM WND DMG | Carrollton, GA | Corrects previous tstm wnd dmg report from Carrollton. 7 trees down on roadways in Carollton city limits. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 15 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 11.8 hours before the alert went out and 76 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 848 J/kg
- Mixed-layer CIN
- -25 J/kg
- Mixed-layer LCL
- 522 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 55 m²/s²
- 0-3 km storm-relative helicity
- 66 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
585
WUUS52 KFFC 292348
SVRFFC
GAC045-143-300015-
/O.NEW.KFFC.SV.W.0196.240729T2348Z-240730T0015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
748 PM EDT Mon Jul 29 2024
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Southwestern Haralson County in northwestern Georgia...
Southwestern Carroll County in northwestern Georgia...
* Until 815 PM EDT.
* At 748 PM EDT, a severe thunderstorm was located near Tallapoosa,
or 10 miles southwest of Buchanan, moving southeast at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Carrollton, Bremen, Tallapoosa, Bowdon, Mount Zion, Waco, John
Tanner State Park, Bowdon Junction, and Tyus.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3382 8530 3357 8497 3343 8522 3354 8532
3377 8536
TIME...MOT...LOC 2348Z 314DEG 32KT 3371 8533
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 29, 2:52 PM EDT, 4 hours 56 minutes earlier.
Area forecast discussion, Jul 29, 2:52 PM EDT, 4 hours 56 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 252 PM EDT Mon Jul 29 2024 ...Afternoon Area Forecast Discussion... .SHORT TERM... (This afternoon through Tuesday) Issued at 251 PM EDT Mon Jul 29 2024 Mid level water vapor imagery shows quite the swirl moving into the NE CONUS as the low begins to merge with the upper level jet. Ridge continues to build to the west of the area and a few disturbances have been moving along the edge of it and between the upper low across the northeast. For us, relatively moist airmass remains in place, and with a favorable upper level environment and just a touch of day time heating after the cloud cover broke, convection has broken out nearly area wide. This should continue until a bit past sunset this evening. MLCAPE values have risen to 2000+ J/kg across much of the area, with the exception of north GA which has had ongoing convection most of the morning/early afternoon. Effective bulk shear remains low enough to keep storms from getting too organized though a few severe storms will be possible, especially with any storms that can develop some cold pool dynamics. FFG is pretty low in many places, so it won't take much to get some flash flooding - however, the northwest flow overhead is our friend in some ways, as is keeping storms from training over the same areas. Some isolated flash flooding will be possible, especially in areas with traditionally poor drainage or urban corridors. Tonight into tomorrow, the forecast gets a bit more challenging. Northwest flow remains in place. Convective guidance is picking up on disturbance firing convection in the Ohio River Valley this evening and pushing it southward. This line looks as though it will push into the state during the early morning hours - the question will be if it is still together and just how far south it will make it. Traditionally the guidance can break these lines apart a bit too fast, but also they can struggle a bit with the overall placement. So, the current forecast shows PoPs during the morning hours across a wide area, but this is more for uncertainty in timing and position (or existence) of this line as it pushes into the CWA. How this plays out will have big implications on how the rest of the day may play out - potential exists for another line or more afternoon diurnal convection, all dependent upon what happens in the morning. Instability values will be quite high if the sun can get out and cook things a bit, and enough shear will be present, so will need to be on the lookout for some severe wind potential with this. Lusk && .LONG TERM... (Wednesday morning through next Sunday) Issued at 251 PM EDT Mon Jul 29 2024 By Wednesday morning, the sfc high and upper level ridging have progressed eastward taking away much of the NW flow. Moisture through the mid and end of the week will likely be dependent on any MCS development which occurs over the next couple days. Dry air behind any system that can get going could be dragged down into the area, however PWATs will still likely remain above 1.5" for much of North and Central GA. PWAT values of near 2.0" remain most likely at this time. When combined with diurnal heating, the pattern will return to our regularly scheduled scattered afternoon thunderstorms. PoPs will remain below 50% through early next week, however locally heavy rainfall may continue to be an issue on top of already saturated soils. The main thing to watch for in the long term outlook will be the heat risk. Highs by Thursday will be in the mid 90s to near 100 for much of the area. Dewpoints well into the 70s will see heat indices of 104+ with some areas potentially reaching near 110. SM && .AVIATION... (18Z TAFS) Issued at 142 PM EDT Mon Jul 29 2024 Most sites are bouncing between MVFR and VFR conditions this afternoon. Scattered to numerous SHRA with occasional TSRA impacting all TAF sites. This will continue until a bit after sunset. Low cigs possible tomorrow morning again as moist air remains in place. Not as confident this morning as rainfall may not be as prolific as yesterday, but concerned we may be wet enough for IFR/MVFR cigs and maybe some vsby issues. Line of storms currently forecast north of metro TAF sites by morning hours to be falling apart, but may hold together long enough to impact metro. Winds through period are W at 4-8 kts. //ATL Confidence...18Z Update... Medium confidence morning cigs and convective timing tomorrow. High all others. Lusk && .PRELIMINARY POINT TEMPS/POPS... Athens 71 94 72 97 / 30 40 30 30 Atlanta 72 93 73 95 / 30 50 40 30 Blairsville 67 87 69 90 / 30 70 50 50 Cartersville 72 93 73 96 / 30 50 40 30 Columbus 74 95 75 96 / 30 60 40 40 Gainesville 72 92 73 94 / 30 40 40 30 Macon 72 95 72 96 / 40 50 40 30 Rome 72 92 74 96 / 40 60 40 30 Peachtree City 72 94 73 95 / 30 50 40 30 Vidalia 72 93 74 96 / 50 50 40 30 && .FFC WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...Lusk LONG TERM....SM AVIATION...Lusk
Hazardous weather outlook, Jul 29, 2:52 PM EDT, 4 hours 56 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 252 PM EDT Mon Jul 29 2024 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-301900- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 252 PM EDT Mon Jul 29 2024 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... Scattered to numerous thunderstorms are ongoing this afternoon and evening. A few strong to severe storms with damaging winds may occur, in addition to frequent lightning and heavy rainfall. Localized flash flooding will be possible across much of north Georgia and portions of central Georgia. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday... Scattered thunderstorms, mainly in the afternoon and evening, can be expected each day through Sunday. A few storms each day could become strong to severe, capable of producing frequent lightning, gusty to damaging winds, and heavy rainfall with localized flash flooding. Heat index values are forecasted to be 100 to 110 degrees across much of north and central Georgia, with the exception of the mountains, Tuesday through Sunday. Heat index values on the upper end of that range are generally expected across east-central Georgia. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
In the hours before
Special weather statement, Jul 29, 6:44 PM EDT, 1 hour 4 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
644 PM EDT Mon Jul 29 2024
GAZ086-097-098-111>113-292315-
Toombs GA-Wheeler GA-Emanuel GA-Treutlen GA-Montgomery GA-Laurens GA-
644 PM EDT Mon Jul 29 2024
...Strong thunderstorms will impact portions of southeastern Laurens,
Toombs, Emanuel, Treutlen, Wheeler and Montgomery Counties through
715 PM EDT...
At 644 PM EDT, a line of strong thunderstorms was along a line
extending from Thrift to near Stillmore to near Cedar Grove, and
moving southeast at 30 mph.
HAZARD...40 to 50 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Swainsboro, Lyons, Soperton, Alamo, Mount Vernon, Vidalia, Twin City,
Glenwood, Uvalda, Stillmore, Oak Park, Ailey, Higgston, Garfield,
Santa Claus, Alston, Nunez, Tarrytown, Ohoopee, and New Branch.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3254 8203 3256 8208 3252 8215 3242 8219
3235 8225 3218 8219 3207 8220 3192 8265
3200 8272 3201 8275 3215 8291 3218 8287
3220 8289 3218 8293 3229 8305 3257 8243
3278 8213 3266 8208 3261 8200
TIME...MOT...LOC 2244Z 306DEG 28KT 3268 8205 3242 8224 3221 8287
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHSpecial weather statement, Jul 29, 7:15 PM EDT, 33 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
715 PM EDT Mon Jul 29 2024
GAZ086-110>113-292345-
Toombs GA-Wheeler GA-Telfair GA-Emanuel GA-Montgomery GA-
715 PM EDT Mon Jul 29 2024
...Strong thunderstorms will impact portions of Toombs, south central
Emanuel, northeastern Telfair, Wheeler and Montgomery Counties
through 745 PM EDT...
At 714 PM EDT, a line of strong thunderstorms was along a line
extending from near Cobbtown to Rock Springs to Towns, and moving
southeast at 35 mph.
HAZARD...40 to 50 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
McRae, Lyons, Alamo, Mount Vernon, Vidalia, Helena, Lumber City,
Glenwood, Uvalda, Ailey, Scotland, Higgston, Santa Claus, Alston,
Towns, Ohoopee, New Branch, Spring Hill, McNatt Falls, and South
Thompson.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3210 8296 3223 8258 3237 8224 3235 8225
3217 8218 3193 8222 3195 8231 3194 8231
3194 8238 3196 8238 3195 8240 3197 8248
3196 8250 3195 8248 3195 8249 3196 8253
3196 8257 3193 8259 3192 8268 3190 8269
TIME...MOT...LOC 2314Z 304DEG 30KT 3225 8216 3207 8240 3200 8278
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHSpecial weather statement, Jul 29, 7:30 PM EDT, 18 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
730 PM EDT Mon Jul 29 2024
GAZ020-030>032-041>043-300015-
Polk GA-Douglas GA-Cobb GA-Haralson GA-Bartow GA-Carroll GA-
Paulding GA-
730 PM EDT Mon Jul 29 2024
...Strong thunderstorms will impact portions of Paulding, Haralson,
central Carroll, northwestern Cobb, northwestern Douglas, eastern
Polk and southwestern Bartow Counties through 815 PM EDT...
At 730 PM EDT, a line of strong thunderstorms was along a line
extending from near Kingston to Braswell to near Buchanan, and moving
southeast at 25 mph.
HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Douglasville, Carrollton, Cartersville, Dallas, Buchanan, Villa Rica,
Bremen, Temple, Rockmart, Euharlee, Hiram, Mount Zion, Aragon, Waco,
Braswell, Taylorsville, Yorkville, Burnt Hickory Ridge, Brownsville,
and Cross Roads.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3404 8469 3375 8475 3352 8514 3387 8533
3406 8502 3423 8492
TIME...MOT...LOC 2330Z 325DEG 21KT 3419 8491 3398 8495 3379 8524
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPHSpecial weather statement, Jul 29, 7:30 PM EDT, 18 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
730 PM EDT Mon Jul 29 2024
GAZ110-292345-
Telfair GA-
730 PM EDT Mon Jul 29 2024
...Strong thunderstorms will impact portions of southeastern Telfair
County through 745 PM EDT...
At 730 PM EDT, a line of strong thunderstorms was along a line
extending from near Lumber City to Red Bluff, and moving southeast at
25 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Jacksonville and Horse Creek Wma.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3180 8308 3201 8284 3191 8269 3188 8274
3186 8276 3186 8278 3185 8279 3184 8278
3181 8282 3182 8284 3178 8287 3178 8289
3179 8290 3178 8292 3178 8296 3179 8298
3178 8301
TIME...MOT...LOC 2330Z 315DEG 24KT 3190 8272 3175 8299
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Jul 29, 7:32 PM EDT, 16 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
732 PM EDT Mon Jul 29 2024
GAZ068>072-081-082-300015-
Lamar GA-Monroe GA-Bibb GA-Upson GA-Crawford GA-Jones GA-Pike GA-
732 PM EDT Mon Jul 29 2024
...Strong thunderstorms will impact portions of northwestern Bibb,
central Pike, Monroe, Upson, northern Crawford, southwestern Jones
and southern Lamar Counties through 815 PM EDT...
At 732 PM EDT, a line of strong thunderstorms was along a line
extending from near Collier to near Redbone to Piedmont to Hilltop,
and moving southeast at 30 mph.
HAZARD...Winds 40 to 50 mph and pea sized hail.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Macon, Thomaston, Barnesville, Forsyth, Zebulon, Roberta, Yatesville,
Payne, Meansville, Culloden, Aldora, Lincoln Park, The Rock, Payne
City, Sunset Village, Concord, Lake Tobesofkee, Atwater, Hilltop, and
Russellville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately.
&&
LAT...LON 3317 8450 3307 8430 3306 8415 3318 8400
3291 8362 3273 8380 3269 8390 3281 8434
3313 8451 3315 8452
TIME...MOT...LOC 2332Z 318DEG 25KT 3309 8402 3302 8411 3303 8426 3311
8443
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPHSpecial weather statement, Jul 29, 7:38 PM EDT, 10 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
738 PM EDT Mon Jul 29 2024
GAZ091-092-103-104-300015-
Schley GA-Sumter GA-Marion GA-Webster GA-
738 PM EDT Mon Jul 29 2024
...A strong thunderstorm will impact portions of southeastern Marion,
Webster, southwestern Schley and west central Sumter Counties through
815 PM EDT...
At 738 PM EDT, a strong thunderstorm was over Church Hill, or near
Preston, moving southeast at 15 mph.
HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Preston, Plains, Seminole, Friendship, Church Hill, Centerpoint,
Dumas, and Draneville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3210 8464 3215 8464 3215 8465 3216 8465
3216 8464 3217 8464 3225 8442 3202 8424
3197 8456
TIME...MOT...LOC 2338Z 333DEG 13KT 3216 8453
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 28, 8:18 PM EDT | Flash Flood Warning | FFC | Meriwether | 3 hr |
| Jul 28, 8:25 PM EDT | Flash Flood Warning | FFC | Coweta | 3 hr |
| Jul 28, 8:43 PM EDT | Flash Flood Warning | FFC | Clayton, Fayette, Fulton | 3 hr |
| Jul 29, 12:33 AM EDT | Special Weather Statement | FFC | Dooly, Pulaski | 27 min |
| Jul 29, 2:14 PM EDT | Special Weather Statement | FFC | Barrow, Clarke, Oconee, Walton | 31 min |
| Jul 29, 2:25 PM EDT | Special Weather Statement | FFC | Clayton | 35 min |
| Jul 29, 2:42 PM EDT | Special Weather Statement | FFC | Rockdale | 33 min |
| Jul 29, 2:45 PM EDT | Special Weather Statement | FFC | Clarke, Morgan, Oconee, Oglethorpe, Walton | 30 min |
| Jul 29, 3:09 PM EDT | Special Weather Statement | FFC | Greene, Morgan, Oglethorpe, Taliaferro, Wilkes | 36 min |
| Jul 29, 3:10 PM EDT | Special Weather Statement | FFC | Butts, Henry, Jasper, Newton | 35 min |
| Jul 29, 3:45 PM EDT | Special Weather Statement | FFC | Butts, Jasper, Putnam | 30 min |
| Jul 29, 3:46 PM EDT | Special Weather Statement | FFC | Greene, Hancock, Taliaferro | 29 min |
| Jul 29, 4:08 PM EDT | Special Weather Statement | FFC | Taliaferro, Warren | 37 min |
| Jul 29, 4:16 PM EDT | Special Weather Statement | FFC | Jones | 29 min |
| Jul 29, 4:42 PM EDT | Special Weather Statement | FFC | Baldwin, Twiggs, Washington, Wilkinson | 33 min |
| Jul 29, 5:12 PM EDT | Special Weather Statement | FFC | Bleckley | 33 min |
| Jul 29, 5:14 PM EDT | Special Weather Statement | FFC | Johnson, Twiggs, Wilkinson | 31 min |
| Jul 29, 5:41 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Murray, Whitfield | 49 min |
| Jul 29, 5:46 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Dodge, Pulaski | 44 min |
| Jul 29, 5:48 PM EDT | Special Weather Statement | FFC | Emanuel, Johnson, Laurens, Treutlen | 27 min |
| Jul 29, 6:00 PM EDT | Severe Thunderstorm Warning | FFC | Chattooga, Dade, Walker | 45 min |
| Jul 29, 6:05 PM EDT | Special Weather Statement | FFC | Dodge | 25 min |
| Jul 29, 6:09 PM EDT | Special Weather Statement | FFC | Wilcox | 36 min |
| Jul 29, 6:18 PM EDT | Special Weather Statement | FFC | Emanuel, Laurens, Treutlen | 27 min |
| Jul 29, 6:21 PM EDT | Severe Thunderstorm Warning | FFC | Gilmer, Gordon, Murray, Whitfield | 39 min |
| Jul 29, 6:23 PM EDT | Severe Thunderstorm Warning | FFC | Chattooga, Floyd, Walker | 52 min |
| Jul 29, 6:30 PM EDT | Special Weather Statement | FFC | Dodge | 15 min |
| Jul 29, 6:36 PM EDT | Special Weather Statement | FFC | Pike, Spalding | 39 min |
| Jul 29, 6:43 PM EDT | Special Weather Statement | FFC | Laurens, Telfair, Wheeler | 32 min |
| Jul 29, 6:44 PM EDT | Special Weather Statement | FFC | Emanuel, Montgomery, Toombs, Treutlen, Wheeler | 31 min |
| Jul 29, 6:46 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Fayette, Henry, Lamar, Monroe, Pike and 2 more | 44 min |
| Jul 29, 6:47 PM EDT | Severe Thunderstorm Warning | FFC | Telfair, Wilcox | 43 min |
| Jul 29, 6:48 PM EDT | Severe Thunderstorm Warning | FFC | Gilmer, Gordon, Murray, Pickens, Whitfield | 25 min |
| Jul 29, 6:52 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Telfair | 38 min |
| Jul 29, 7:01 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Floyd, Gordon, Polk | 44 min |
| Jul 29, 7:11 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Marion, Schley, Stewart, Webster | 49 min |
| Jul 29, 7:11 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cherokee, Gordon, Pickens | 32 min |
| Jul 29, 7:15 PM EDT | Special Weather Statement | FFC | Montgomery, Toombs, Wheeler | 30 min |
| Jul 29, 7:27 PM EDT | River Flood Warning | FFC | Clayton, Fayette, Spalding | 7 hr |
| Jul 29, 7:30 PM EDT | Special Weather Statement | FFC | Carroll, Haralson, Paulding | 45 min |
| Jul 29, 7:30 PM EDT | Special Weather Statement | FFC | Telfair | 15 min |
| Jul 29, 7:32 PM EDT | Special Weather Statement | FFC | Monroe, Pike, Upson | 43 min |
| Jul 29, 7:36 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cherokee, Cobb, Fulton, Paulding | 39 min |
| Jul 29, 7:38 PM EDT | Special Weather Statement | FFC | Webster | 37 min |
| Jul 29, 7:56 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Cobb, Douglas, Fulton, Haralson, Paulding | 34 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2024Every severe thunderstorm warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.